Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    Bipolar and Mirena.
    avatar
    krystalelaine posted:
    I was just diagnosed with Bipolar 2 in March of 2010. It never really affected my relationship with my boyfriend until I had the Mirena put in. I became really suspicious, paranoid and mean. Very, very, very mean. I heard that getting the mirena taken out is supposed to take the anger and stuff back to the level it was at before I had it put in. My boyfriend and I are now split up, our children/family are split up because of my anger and controlling. I know that these are all a part of Bipolar but for me they were intensified by the Mirena so I am led to believe from the things I have read. My boyfriend said he would only get back if the anger does subside and I return to the way I was previous to the Mirena. So my question is if the Mirena does get taken out, will I start going back to my "original" state of Bipolar without the anger?
    Reply
     
    avatar
    slik_kitty responded:
    messing with our hormones can unbalance us. so it could be the cause of the anger. if it is the cause of the anger then that should go away once it is removed, although the effect might take a little time to wear off i would think.


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.